# SDR DALA2021071203887

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 900-966
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA HAS CORROSION L30 STA 900 AT FACTORY SPLICE TO STA 966. "MARKED". SUMMARY NRC 062-0008:5331-2001/009 00357: INSTALLED NEW SPLICE PER LONG BEACH DRAWING #3914677, AND PER B717 SRM 51- 40-02. (LP #1869668)
